中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 1-10 of 32)

Filters    
Items/Page:    Sort:
Multiphase until formulas over Markov reward models: An algebraic approach [期刊论文]
THEORETICAL COMPUTER SCIENCE, 2016-01-01, 卷号: 611, 页码: 116-135
Xu, M; Zhang, LJ; Jansen, DN; Zhu, HB; Yang, ZY
  |  
 
The BLIS Framework: Experiments in Portability [期刊论文]
ACM TRANSACTIONS ON MATHEMATICAL SOFTWARE, 2016-01-01, 卷号: 42, 期号: 2
Van Zee, FG; Smith, TM; Marker, B; Low, TM; De Geijn, RAV; Igual, FD; Smelyanskiy, M; Zhang, XY; Kistler, M; Austel, V; Gunnels, JA; Killough, L
  |  
 
Known-key distinguishers on type-1 Feistel scheme and near-collision attacks on its hashing modes [期刊论文]
Frontiers of Computer Science, 2014-01-01, 卷号: 8, 期号: 3, 页码: 513-525
Dong, Le (1); Wu, Wenling (2); Wu, Shuang (2); Zou, Jian (2)

 
BOMM算法的密码学性质 [期刊论文]
软件学报, 2012-01-01, 卷号: 23, 期号: 7, 页码: 1899-1907
杨笑; 范修斌; 武传坤; 余玉银; 冯秀涛
  |  
 
characterizations of locally testable linear- and affine-invariant families [期刊论文]
Theoretical Computer Science, 2011-01-01, 卷号: 414, 期号: 1, 页码: 55-75
Angsheng Li; Yicheng Pan

 
asymptotic granularity reduction and its application [期刊论文]
Theoretical Computer Science, 2011-01-01, 卷号: 412, 期号: 39, 页码: 5374-5386
Su Shenghui; L&#; Shuwang; Fan Xiubin
  |  
 
construction of 1-resilient boolean functions with optimal algebraic immunity and good nonlinearity [期刊论文]
Journal of Computer Science and Technology, 2011-01-01, 卷号: 26, 期号: 2, 页码: 269-275
Pan Sen-Shan; Fu Xiao-Tong; Zhang Wei-Guo
  |  
 
fast algebraic attacks and decomposition of symmetric boolean functions [期刊论文]
IEEE Transactions on Information Theory, 2011-01-01, 卷号: 57, 期号: 7, 页码: 4817-4821
Liu Meicheng; Lin Dongdai; Pei Dingyi
  |  
 
fast discrete fourier spectra attacks on stream ciphers [期刊论文]
IEEE Transactions on Information Theory, 2011-01-01, 卷号: 57, 期号: 8, 页码: 5555-5565
Gong Guang; Rnjom Sondre; Helleseth Tor; Hu Honggang
  |  
 
updating preconditioner for iterative method in time domain simulation of power systems [期刊论文]
Science China Technological Sciences, 2011-01-01, 卷号: 54, 期号: 4, 页码: 1024-1034
Wang Ke; Xue Wei; Lin Haixiang; Xu Shiming; Zheng Weimin
  |  
 

1 2 3 4 next

 

Valid XHTML 1.0!
Copyright © 2007-2020  中国科学院软件研究所 - Feedback
Powered by CSpace